# SDR WVE2003F00013

- Difficulty date: September 7, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S399LT
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(ANGLE) AREA IS PRONE TO CORRODION DUE TO EXPOSURE TO WEATHER.  CORROSION IN THIS AREA IS FAIRLY COMMON ON HIGH TIME AIRCRAFT.
